[Auto-immune thyroiditis and drug reaction with eosinophilia and systemic symptoms (DRESS) associated with HHV-6 viral reactivation].

@article{FunckBrentano2011AutoimmuneTA,
  title={[Auto-immune thyroiditis and drug reaction with eosinophilia and systemic symptoms (DRESS) associated with HHV-6 viral reactivation].},
  author={Elisa Funck-Brentano and T A Duong and D. Family and J-D Bouaziz and N Ortonne and Martine Bagot and J Roujeau and Pierre Wolkenstein and Laurence Valeyrie-Allanore},
  journal={Annales de dermatologie et de venereologie},
  year={2011},
  volume={138 8-9},
  pages={
          580-5
        }
}
INTRODUCTION DRESS syndrome is a severe adverse drug reaction with visceral involvement. Its physiopathology includes immunological disorders associated with human herpes virus (HHV) reactivation. We report two cases of auto-immune thyroiditis occurring in the context of DRESS syndrome associated with HHV-6 reactivation. OBSERVATIONS Case 1 : A 39-year-old woman presented DRESS syndrome with HHV-6 reactivation, cutaneous, lymph node, hepatic and renal disorders treated with systemic… CONTINUE READING